Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Recurring stomach problems. Vomiting, nausea. Taking Demerol and Buscopan. High WBC count

Hello I am a 19 year old female. I have had reoccuring stomache problems for 4 years now. And been in and out of the hospital several times because of the pain. When I arrive at the hospital they take my blood and I have high white blood cell count. I have had every test possible done and come back all normal. When I have my attack or whatever it is, I usually feel like I have a gas bubble in my stomache that won t go away and it progressively gets worse after a couple hours tell soon I am vomiting from the pain and curled in a ball not able to walk. The only thing that seemed to help while in the hospital was Demerol and buscapen. The one surgeon I have been seeing is saying he will attempt to take out my gallbladder only if I want, because I have a 1 in three chance I will either get better, get worse or stay the same. I seem to always feel nauseas, and I m very gassy, especially burping. My pain when I have my attack is in the middle in my stomache, right below my ribs and goes to around my belly button and then sometimes shoots all over but hurts alot too press more to the right side for me. It is not my appendix though. I am so sick of suffering from this. I seem to constantly be sick. And I also don t like to take Demerol cause it makes me nauseas and feel weird. I sometimes will wake up in the middle of the night gassy, heart burn , and nauseas, and slightly in pain but nothing serious ( like right now for example ) I feel hot and cold . And so uncomfortable. I just want too sleep. I also wonder if its maybe the food I eat. I dont eat terribly but sometimes I eat bad food like chips. I feel hopeless cause many doctors have given up on me considering they can t find anything wrong with me. I know something is wrong for a fact. One doctor even thought it was all in my head, but I m sure it s not. I don t believe my white blood cell count would be high cause things all in my head. I also am not overweight . I am 140lbs and 5 4. I really hope someone somewhere can see this and help me.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, the symptoms that you have described do seem to point towards an appendicitis or cause related to gall bladder or due to chronic gastritis. I would suggest you to take a full course of antibiotics for helicobacer infection along with antacids to releive you of the gastritis like symptoms and if it doesn't give you any respite, instead of getting the gall bladder removed it would be better to investigate for chronic appendicitis and get it removed. You could also take the small measures of have small frequent low fat and spice diet and going in for some kind of meditation or yoga to calm your mind and to get over the anxiety and tension that you seem to be suffering from due to this condition, It would also be worthwile to get an x-ray KUB done to rule out any uretric stones as they can mimic an acute appendicitis attack. Do not get disheartend and do try to get to the root of the problem. Take care.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor